# SDR MASA99040

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 5010520
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND HYDRAULIC FLUID LEAKING FROM NR 2 BRAKE.  TEAR-DOWN DATA HAS IDENTIFIED A PROBLEM WITH THE PISTON LEAKING AROUND THE PIN, AND THE T-SEALS HAVING TO BE REPLACED.  AIRCRAFT BRAKING SYSTEMS HAS IDENTIFIED A PROBLEM WITH THE BRAKE PIN NOT BEING FINISHED PROPERLY, WHICH IS SCORING THE SEAL.  REF:  OPERATOR CONTROL NR 99ZZZX1487 THROUGH 99ZZZX1522.  (X)
